The Vestibular Migraine Community

MAV - funny head and constant yawning


#1

Hello thanks for taking time to read. I have recently been diagnosed with MAV. I just want to know if anyone has the same symptoms - I get a strange sensation in my head (difficult to describe but not a pain) and head feels very full and just not right. Within seconds I will start yawning over and over again. Just wondered if anyone can shed any light on what is happening.


#2

Hello! You are not alone. I have these same symptoms. Boy do I hate seeing new people on here as this illness is so so awful, I really feel for you and wish you the best. Here is a link to a post I made with my symptoms and some explanations. New here, what has helped you?

There’s not always a direct cause, more of a correlation, finding it, and fine-tuning triggers. Still have not found mine. If you make an appointment with an ENT they will help you get the ball rolling. Next would be to see and neurologist or more specifically a neuro-otologist who specializes in this illness. I really hope you can find some relief, PM me if you ever need to talk or have questions :relaxed: :tulip:


#3

I relate to the yawning and funny head… in the process,of trying to figure out passed out twice in 6 weeks landing in ER.
Dehydration ,missing a meal and too much sun are typically involved and my balance has declined.
I am in physical therapy doing balance exercises and walking 2-3 miles /day.
Taking lisinopril and a beta blocker not happy with how it makes,me feel, but I am not passing out and I believe I am aware of the symptoms increasing when it happens I lie down and put my feet above my head ,drink smart water and take it easy for a day or two. History of migraines in family ,I have vertigo symptoms prior to passing out


#4

yeah, weird bobbly-head, heavy head, fuzzy head, brain replaced by a metal ball, ping pong balls bouncing around in there… i have had it all. welcome to funny-head-land.

the good news is i have improved a lot on Pizotifen, and although i’m not better yet, at least i’m back to functioning quite well.

good luck!


#5

The dr would like me to try this but as I can go long periods with very mild symptoms I am reluctant to go on a daily drug . Have you had any bad side effects?


#6

Side effects: serious tiredness/fatigue/lack of motivation when starting or upping dose
Blood pressure dropped for a couple of weeks from being a bit high, which gave me occasional higher heart rate when going up stairs etc - then stabilised at ‘perfect’ after a couple of weeks

Sleeping much better - 8/9 hours a night; lack of stress, very chilled out - these are positive side effects

Would I take it if my condition was mild and occasional? My condition was like that at first and i didn’t - i wish I had! But I had no diagnosis then and probably wouldn’t have gone for it if I hadn’t really needed to - but it has helped me A LOT. I feel more normal most of the time and just can do normal stuff again that was impossible before.

If the condition is limiting your life - try it. Give it a few weeks. It was S bit weird st first but never unpleasant.

Good luck with whatever you try!


#7

PS also makes you very hungry - ie you can gain weight easily, especially when you first start it.


#8

Thank you for taking the time to reply in detail . I am glad you are feeling better. I think the worse thing is that it just comes out of nowhere like today I was just peeling a carrot and suddenly my head went all funny. My big fear is that it is going to get worse.